COVID-19 vaccine beneficiaries developing adverse reactions after going home following the immunisation can dial ‘104’.

The State Health department has made a list of hospitals where the Adverse Events Following Immunisation (AEFI) cases will be attended. Information about the hospitals will be provided to the beneficiary calling on the three-digit helpline number.

After getting inoculated, a beneficiary has to spend half hour in the ‘Observation Room’ at the designated vaccination centre where health staff will monitor the person’s health condition.

If one develops minor reactions, it will be attended at the centre itself. AEFI kits will be made available for the purpose. In case of severe reactions, however, the staff would shift the person to a major healthcare centre in an ambulance.

If the adverse effects start showing after the vaccine beneficiary has reached home, they can dial 104, said Director of Public Health G. Srinivasa Rao.

You have reached your limit for free articles this month.

Subscription Benefits Include

Today’s Paper

Find mobile-friendly version of articles from the day’s newspaper in one easy-to-read list.

Unlimited Access

Enjoy reading as many articles as you wish without any limitations.

Personalised recommendations

A select list of articles that match your interests and tastes.

Faster pages

Move smoothly between articles as our pages load instantly.

Dashboard

A one-stop-shop for seeing the latest updates, and managing your preferences.

Briefing

We brief you on the latest and most important developments, three times a day.

Support Quality Journalism.

*Our Digital Subscription plans do not currently include the e-paper, crossword and print.



Source link

LEAVE A REPLY

Please enter your comment!
Please enter your name here